Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 58, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 3, 2011, 2:54 AM PDT. It took effect at Jun 3, 2011, 6:00 AM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2011, 2:54 AM PDT (09:54 UTC)
- In effect from
- Jun 3, 2011, 6:00 AM PDT
- Expired
- Jun 3, 2011, 9:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
196 WHUS76 KEKA 030954 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 AM PDT FRI JUN 3 2011 PZZ470-032200- /O.NEW.KEKA.SC.Y.0058.110603T1300Z-110603T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 AM PDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS: SE WINDS 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH THIS AFTERNOON. WINDS WILL EASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-032230- /O.NEW.KEKA.SC.Y.0058.110603T1600Z-110604T0100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 AM PDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PDT THIS EVENING. * WINDS: SE WINDS 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH THIS AFTERNOON. WINDS WILL EASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
312 WHUS76 KEKA 032201 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 PM PDT FRI JUN 3 2011 PZZ470-032315- /O.EXP.KEKA.SC.Y.0058.000000T0000Z-110603T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 301 PM PDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ475-040400- /O.EXT.KEKA.SC.Y.0058.000000T0000Z-110604T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 PM PDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SE WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL EASE LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
848 WHUS76 KEKA 040353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT FRI JUN 3 2011 PZZ475-040500- /O.EXP.KEKA.SC.Y.0058.000000T0000Z-110604T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 853 PM PDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY LEVELS SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 2, 3:28 PM PDT, 11 hours 26 minutes earlier.
Area forecast discussion, Jun 2, 3:28 PM PDT, 11 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 328 PM PDT THU JUN 2 2011 .SYNOPSIS... A SIGNIFICANT SYSTEM WILL BRING RAINFALL TO THE AREA FRIDAY THROUGH MONDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS THE INTERIOR SUNDAY AFTERNOON THROUGH MONDAY. DRIER WEATHER WILL RETURN TUESDAY. && .DISCUSSION...A STRONG UPPER LOW WILL SHIFT SOUTH FROM THE GULF OF ALASKA TONIGHT BRINGING WITH IT ABUNDANT RAINFALL FOR THE CWA...PARTICULARLY THE SOUTHERN PORTION THROUGH MONDAY. MODELS HAVE COME INTO GREAT AGREEMENT WITH CONSIDERABLE RAINFALL NOW EXPECTED ACROSS MENDOCINO AND TRINITY COUNTIES BEGINNING FRIDAY THROUGH MONDAY NIGHT. TOTAL ACCUMULATION FROM THE MODELS ARE THE GFS AT 5.5 IN...ECMWF 2.6 IN...AND GEM 2.8 IN WITH LESSER AMOUNTS ACROSS THE REST OF THE CWA. THE GFS IS LIKELY INFLUENCED BY CONVECTIVE FEEDBACK OVER THE MOUNTAINS IN MENDOCINO AND TRINITY COUNTIES AND THUS HAS BEEN DISCOUNTED FOR NOW. HAVE TRENDED UP ON QPF AND POPS CONSIDERING THE MODEL CONSISTENCY. RAIN WILL INCREASE FRIDAY MORNING FROM NORTH TO SOUTH AS THE UPPER LOW MOVES SOUTH OFF THE COAST. UPPER LEVEL DIFFLUENCE...A SHORTWAVE ROTATING INTO THE AREA FROM THE SOUTH AROUND THE PARENT UPPER LOW AS IT SHIFTS SOUTH JUST OFF THE COAST...AND A STRENGTHENING SURFACE LOW PRESSURE SYSTEM DEVELOPING OFF THE COAST OF CENTRAL CALIFORNIA ALL INDICATE RAIN INTENSIFYING ACROSS THE SOUTHERN HALF OF THE CWA FRIDAY NIGHT. THE UPPER LOW WILL STALL OFF THE CENTRAL CALIFORNIA COAST SATURDAY BEFORE SHIFTING NORTHEAST ACROSS CALIFORNIA DURING THE DAY SUNDAY INTO EARLY MONDAY. VORTICITY LOBES ROTATING AROUND THE UPPER LOW FROM THE SOUTHEAST AND EAST ON SUNDAY INTO SUNDAY NIGHT WILL LIKELY IGNITE SHOWER AND POSSIBLY THUNDERSTORM ACTIVITY OVER THE INTERIOR WHICH WILL MOVE TOWARD THE NORTHWEST. THE MOST RECENT 18Z GFS BRINGS THE SHOWERS/STORMS ALL THE WAY TO THE COAST EARLY MONDAY MORNING. BY MONDAY AFTERNOON THE UPPER LOW WILL BE SHIFTING OUT OF THE AREA TO THE NORTHEAST RESULTING IN A DRYING AND WARMING TREND THROUGH MIDDLE WEEK. && .AVIATION...VFR IS EXPECTED TO CONTINUE OVER THE NEXT 24 HOURS, WITH ONLY LIMITED VSBY REDUCTIONS IN THE COASTAL AREAS LATE OVERNIGHT. THIS WILL BE A RESULT OF PERIODS OF RAIN MOVING INTO THE REGION. DURING THE AM HOURS OF FRI. THUS MVF IS IN THE FORECAST FOR ACV AND CEC. BFG && .MARINE...LIGHT TO MODERATE WINDS CONTINUE THROUGH THE FORECAST WATERS RIGHT ON THROUGH MON. LONG PERIOD S SWELL WILL BE DECAYING TONIGHT AND FRI, AND SHOULD BE OUT OF THE AREA BY SAT AFTERNOON. WNW SWELL WILL REMAIN LOW, IN THE 3 TO 5 FT RANGE, TONIGHT INTO FRI, BUT WILL BE BUILDING OVER THE WEEKEND BY A COUPLE OF FEET. OVERALL, LOOKS LIKE A FAIR WEEKEND ON THE WATER, DESPITE RAIN. ANOTHER LONG PERIOD S SWELL LOOKS TO BE ON THE WAY FOR TUE OR WED NEXT WEEK. BFG && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 2, 5:53 PM PDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 553 PM PDT THU JUN 2 2011 CAZ001>004-076-040100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 553 PM PDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SIGNIFICANT SYSTEM WILL BRING RAINFALL BETWEEN 1 AND 3 INCHES FRIDAY THROUGH MONDAY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THE PERIODS OF HEAVIEST RAINFALL WILL BE FRIDAY NIGHT INTO EARLY SATURDAY MORNING AND THEN AGAIN SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. ADDITIONALLY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.